# SDR ASOA2013042503439

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,677 hours, 6,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST AT F/A STATION.  EMERGENCY LIGHTS OP'S CHECKED GOOD. REF- AMM 33-51-00.
